# SDR REXA2014020600183

- Difficulty date: February 6, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N8588D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7588
- Aircraft time: 25,999 hours, 23,619 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH GEAR RETRACTION NOSE GEAR REMAINED DOWN & LOCKED NOSE DOOR ANY GEAR DISAGREE WARNINGS DISPLAYED WOW INPUT CAUTION DISPLAYS STEERING INOPERATIVE CAUTION WHITE STATUS WOW OUTPUT FAIL MSG COMPLETED QRH NOSE DOOR RETURNED TO CVG ALL MSG WENT  ON.  FOUND BRACKET HOLDING OLEG EXTENSION, CENTERING PROX SWITCH BENT REPLACED BRACKET IAW CMM 32-20-04 ADJUSTED PROX SWITCH P$14GA IAW AMM 32-61-05 GEAR SWINGS GOOD.
